BibTeX record journals/tit/KangWKK12

download as .bib file

@article{DBLP:journals/tit/KangWKK12,
  author    = {Jae Won Kang and
               Younghoon Whang and
               Byung Hoon Ko and
               Kwang Soon Kim},
  title     = {Generalized Cross-Correlation Properties of Chu Sequences},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {58},
  number    = {1},
  pages     = {438--444},
  year      = {2012},
  url       = {https://doi.org/10.1109/TIT.2011.2166244},
  doi       = {10.1109/TIT.2011.2166244},
  timestamp = {Tue, 10 Mar 2020 10:43:49 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/KangWKK12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics